# SDR ASAA2023022042471

- Difficulty date: February 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING HATCH EMERGENCY LIGHTS BATTERY PACK FAILED TO REMAIN ON FOR 15 MINUTES. GROUNDED - YES. REMOVED, REPLACED AND OPS CHECK GOOD E-LIGHT BATTERY PACK IAW B737-700 AMM 33-51-06-960-806.
